# SDR DXTA2021051141860

- Difficulty date: May 10, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 4,769 hours, 3,720 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 4629001017
- Part serial: 0367
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: L
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS: DURING LEVEL FLIGHT AT FL410, THE FOLLOWING MESSAGES WERE DISPLAYED:  SWPS FAULT, SPOILER FAULT, FLAP FAIL, AND PTRIM BKP FAIL.   REFERED TO AOB 20-05 TO CONFIRM FCE 1 FAILURE.  RAN ALL CHECLISTS/QRH ASSOCOTED WITH THE CAS MESSAGES AND LANDED SAFELY. GAINED ACCESS TO BOTH LEFT AND RIAHT FCE. NO OBVIOUS DEFECTS NOTED. COMPLETED CMC DOWNLOAD IAW EMB-505 AMM 45-45-00 AND SENT INFORMATION TO EMBRAER CONTACT CENTER. NO CURRENTS FLIQHT CONTROL CAS MESSAAES PRESENT. EMBRAER CONTACT CENTER RECOMMENDED TO SWAP FCE.S. NJA MXC HAS ELECTED TO REPLACE THE #1 FCE. PARTS AND TOOLING ON ORDER. REMOVED AND REPLACED #1 FCE.  RIGGED ALL ASSOCIATED FLIGHT CONTROLS PERFORMED ALL ASSOCIATED OPS CHECKS.  ALL OPS CHECKS GOOD WORK DONE IAW EMB 505 AMM 27-03-01.
